My vagina looks irregular inside with many flesh erosions and white bumps with pink spots on it. Not sure if it is a cyst or what. It is not painful, and no other symptoms. I was checking myself and noticed inside of my vagina looks a bit odd. I have been using Boric acid suppositories because I get yeast infections frequently, and I am also on birth control.
Welcome to iclinq.com.
I have gone through the pictures (attachment removed to protect patient identity).
I can say the differential diagnosis could be:
1) Recurrent vulvovaginal candidiasis.
2) Vaginal inclusion cysts due to previous trauma to the vagina.
3) Genital warts due to sexually transmitted infection, caused by specific strains of HPV. Although not all warts are not dangerous, some strains of HPV have a risk of cancerous transformation.
4) Allergy or local skin irritation to boric acid.
It is very important to do some tests to know the exact cause so that you can have the right treatment. The boric acid might also cause allergy to the genital tract, so if you could stop it for some time, it would be good to see whether the lesions have subsided.
Do the below-mentioned investigations and then you can see a local gynecologist to do a speculum examination to check your cervix and vagina. Meanwhile, apply Clindamycin + Clotrimazole ointment or pessary high up in the vagina. Apply with clean hands.
STI (sexually transmitted infection) PCR on first pass urine. High and low vaginal swab. Pap smear. Examination by speculum by a local gynecologist later to see the cervix and vagina. Can send biopsy of suspicious lesions if any.Preventive measures:
Do not apply soap, detergent, or scented products to the vagina. Wash vagina with normal water. Wear cotton undergarments. Avoid douching.
Was this answer helpful?|
Thank you doctor,
So what is the another alternative other than boric acid for yeast? Like OTC. Do you recommend that I hold off on the boric and just observe my vagina? Or go to the doctor as soon as possible? Does it look super bad?
Welcome back to icliniq.com.
Yes, it is a good idea to stop using boric acid for a while. Instead, use Clotrimazole and Clindamycin cream for seven days instead. It is important to do the vaginal swab culture and sensitivity.
The picture does not look bad. You can apply Clotrimazole and Clindamycin and wait for seven days. If symptoms do not resolve, you can see your local gynecologist and request a speculum examination and the mentioned tests.
Was this answer helpful?|
Query: Hello doctor, I am a 50-year-old male. I had genital warts five years ago, had them removed via cauterization and received three injections of HPV vaccine Gardasil. The doctor said the vaccine would cure the virus, but after a year, warts reappeared and until now they are still in my scrotum, and th... Read Full »
Query: Hello doctor,I am 34 year old female weighing 300 pounds. My height is 5'2". I have a vaginal issue that I need advice about. I have a knot that keeps coming up just on the outside of my vagina, and it eventually bursts and bleeds for a while. This has happened twice now, and it has really started ... Read Full »
Query: Hi doctor, I am a 19-year-old female. I lost my virginity about 10 months ago with my boyfriend. Now after 10 months has passed I found out that I have two warts inside my vagina. It is white color although, the one on the top started to have a slight pink color. But the second one on the bottom wh... Read Full »
Ask your health query to a doctor online?Ask an Obstetrician & Gynaecologist Now